MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 72400161
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Urinary Incontinence (4572)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant product udi for cuff is (b)(4).Concomitant product udi for pump is (b)(4).
 
Event or Problem Description
It was reported that the patient with this artificial urinary sphincter (aus) experienced significant urinary incontinence after implantation.Imaging revealed that the pressure-regulating balloon contained less fluid than expected.The patient was determined to require replacement of the aus.There were no further patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Concomitant product udi for balloon is (b)(4).Concomitant product udi for pump is (b)(4).Correction to field b3: date of event.
 
Additional Manufacturer Narrative
Concomitant product udi for balloon is (b)(4).Concomitant product udi for pump is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.
 
Event or Problem Description
It was reported that the patient with this artificial urinary sphincter (aus) experienced significant urinary incontinence after implantation.Imaging revealed that the pressure-regulating balloon contained less fluid than expected.A surgical procedure was performed in which the device was explanted and replaced.There were no further patient complications reported.

Brand Name
AMS 800 ARTIFICIAL URINARY SPHINCTER
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23184262
Report Number2124215-2025-68805
Device Sequence Number9146823
Product Code EZY
UDI-Device Identifier00878953000732
UDI-Public(01)00878953000732(17)281018(10)1100380396
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72400161
Device Catalogue Number72400161
Device Lot Number1100322051
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2025
Supplement Date Received by Manufacturer09/15/2025
10/24/2025
Initial Report FDA Received Date09/30/2025
Supplement Report FDA Received Date10/08/2025
11/18/2025
Date Device Manufactured06/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON: UPN: 72400024 / LOT: 1100308396.; BALLOON: UPN: 72400024 / LOT: 1100308396.; CUFF: UPN: 72400161 / LOT: 1100322051.; PUMP: UPN: 72400098 / LOT: 1100308334.; PUMP: UPN: 72400098 / LOT: 1100308334.; PUMP: UPN: 72400098 / LOT: 1100308334.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age61 YR
Patient SexMale